Jump to content


Photo

Spinning And Nausea And Hot Flashes


  • Please log in to reply
3 replies to this topic

#1 trixie

trixie

    Newbie

  • Members
  • Pip
  • 6 posts
  • why_joining:
    trying to stop cymbalta. On day 4 cold turkey

Posted 05 November 2010 - 03:42 PM

I haven't found a straight answer on WHEN the symptoms will stop. That was the best description of the symtoms I have seen, vertigo mixed with the flu! I was off for 5 days and then went back on it ( it was that I was trying to go cold turkey, it just kinda happend, and I thought I could just ride it out, heck, I already made it 5 days....but after reading everything on here, I have gone back on my regular dose of 30 mg per day, until I can get into a new dr and figure out a plan to get off of this horrible drug.

Good Luck to you and please keep us all posted, I'm sure we are all hoping to find SOMEONE that can give us an answer to how long the symptoms last......and how everyone is able to get off of this stuff.

#2 watchdog

watchdog

    Good Friend

  • Members
  • PipPipPipPip
  • 101 posts
  • why_joining:
    Will be helping my wife detox from cymbalta.

Posted 06 November 2010 - 09:44 AM

Hey! I was taking Cymbalta for PMDD, now I am recently coming off Cymbalta, and have the same exact symptoms. Dizziness, sleepiness, and nausea. Not only do I have nausea, but every time I eat, I have to go to the bathroom, which is really hard because I work all day. I can't stand it. I have been taking 60mg, and went to 30mg in a week, with very little dizziness. But then I went off the 30mg, and the sickness just won't STOP! So far, I have been off the 30mg for 5 days and still no relief. I will try to let you guys know when it does. Maybe you can use it as a guide line. I know one thing though, I will not take this drug again.



Hi guys.....

This may or may not help..... my wife has been detoxing from 90mg (now at 20mg) and has many of the symptoms you speak of. For the dizziness/nausea, she has been taking Zofran. She told me without it, she could not function. It is taken as needed during the dosage drops, and seems to have a very good effect on reducing the "sickness".

Take care


Watchdog

#3 Lady C

Lady C

    Newbie

  • Members
  • Pip
  • 7 posts
  • why_joining:
    Why, I feel so gross weaning off Cymbalta

Posted 02 December 2010 - 02:35 PM

:blink: :blink: :blink: :blink:

I feel GROSS....feel like I'm going to pass out....been off CYMBALTA 3-4 weeks.....I can not go through life like this..feel sick, cold, hot, weak, palpatations, brain zaps, dizzy, not hungry, tingly, headache, cry.......got mad at my computer, wacked it around cuz it's freezes. :angry: other than that I feel fine.....no sa.....

wish I could talk to a Cymbalta weener..... :unsure: :(

Did you ever feel hungry and sick at the same time.... :unsure:

#4 pamela

pamela

    Great Friend

  • Members
  • PipPipPipPipPip
  • 204 posts
  • why_joining:
    trying to get this toxin out of my body!

Posted 25 December 2010 - 09:32 AM

I took Cymbalta 60 mg for a year and stopped taking it a week ago. I want to share my experience because it may help others. My doctor prescribed 10 mg prozac to take with the 30 mg of cymbalta. The first day I had a bad headache, but I took 3 advils and it went away. I continued to take 30 mg cymbalta and 10 mg prozac for 2 wks. Then I only took 10 mg prozac without cymbalta for another week. I'm doing well, no withdrawal symptoms.



Cindy,

It's wonderful to hear a success story. Keeps the rest of us going. :)

I am taking 20mg of prozac with 20mg of Cymbalta right now. I just started taking out a few pellets each day to move down in dosage. When you eventually had no cymbalta.....you were feeling ok?

Can you please come back and let us know how you are doing so that we can hold onto your story for hope? :D



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users